Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tung Cao

Skin Still Red After 3Rd Week Of Regimen.

Hi guys.

I started my regimen using:

Cetaphil Gentle Skin Cleanser

5% Benzol Peroxide

Dermacare daily moisturising cream (of Boots, i'm leaving in London,Uk)

I follow the regimen every night, in the morning I only wash my face and apply moisturizer.

Because there are no 2.5% bp in Uk, I had to use 5% Bp for the first 2 weeks until the 2.5% bp of Dan's came from my amazon order.

The problem is that: this is my 3rd week but my skin still red so so much, not after applying bp but after I use moisturizer.?? Yeah I have tried to look in the mirror after using bp for 30 mins, the skin still looked fine until I used moisturizer, it immediately got red and irritated. My skin sometime peeling even I just use a small amount of bp (equal to the recommended dosage, even less).

My friends just keep ask me what happen with my face why it turn red bla bla.. I trusted the regimen because it works for me, breakout stops and no more acne. But the with the red skin I honestly dont know what to do with it?

Should I stop the regimen for a while? Or continue but reduce the bp apply? Can anyone explain what happen with my face?

Thank you so much for reading it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×